# SDR ASAA2024111953927

- Difficulty date: November 19, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 46,351 hours, 13,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A33213
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 1088 STGR 15R TO STGR 17R HAS SIGNS OF CORROSION GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR TO AFT FUSELAGE SKIN P/N 148A3321-13 AND P/N 148A3820-2 AT STA 1088 SGTR 16AR-17R IAW EA 800-53EA-27872 REV 00
